MathSciNet Relay Station
MathSciNet bibliographic data
MR195104 (33 #3309) 57.20
Browder, W.; Levine, J. Fibering manifolds over a circle. Comment. Math. Helv. 40 1966 153–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement